Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 3(135), Pages 83–118 (Mi umn5755)  

This article is cited in 13 scientific papers (total in 13 papers)

Some problems in the theory of Diophantine approximation

N. M. Korobov


Full text: PDF file (2731 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:3, 80–118

Bibliographic databases:

UDC: 511.7
MSC: 11J25, 11J85
Received: 11.10.1966

Citation: N. M. Korobov, “Some problems in the theory of Diophantine approximation”, Uspekhi Mat. Nauk, 22:3(135) (1967), 83–118; Russian Math. Surveys, 22:3 (1967), 80–118

Citation in format AMSBIB
\Bibitem{Kor67}
\by N.~M.~Korobov
\paper Some problems in the theory of Diophantine approximation
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 3(135)
\pages 83--118
\mathnet{http://mi.mathnet.ru/umn5755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227116}
\zmath{https://zbmath.org/?q=an:0178.04603}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 3
\pages 80--118
\crossref{https://doi.org/10.1070/RM1967v022n03ABEH001220}


Linking options:
  • http://mi.mathnet.ru/eng/umn5755
  • http://mi.mathnet.ru/eng/umn/v22/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Cranley, T. N. L. Patterson, “Randomization of Number Theoretic Methods for Multiple Integration”, SIAM J Numer Anal, 13:6 (1976), 904  crossref  mathscinet  zmath
    2. N. M. Dobrovol'skii, “An effective proof of Roth's theorem on quadratic dispersion”, Russian Math. Surveys, 39:4 (1984), 117–118  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. G. Moshchevitin, “The defect of an admissible octahedron in a lattice”, Math. Notes, 58:4 (1995), 1066–1073  mathnet  crossref  mathscinet  zmath  isi
    4. S. V. Konyagin, N. G. Moshchevitin, “The representation of rational numbers by terminating continued fractions”, Russian Math. Surveys, 51:4 (1996), 736–738  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. N. G. Moshchevitin, “Sets of the form $\mathscr A+\mathscr B$ and finite continued fractions”, Sb. Math., 198:4 (2007), 537–557  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. L. P. Bocharova, “Algoritmy vychisleniya optimalnykh koeffitsientov”, Chebyshevskii sb., 8:1 (2007), 4–109  mathnet  mathscinet  zmath
    7. L. P. Bocharova, N. M. Dobrovolskii, I. Yu. Rebrova, “Pyatdesyat let teoretiko-chislovomu metodu v priblizhennom analize: problemy i dostizheniya”, Chebyshevskii sb., 8:4 (2007), 4–49  mathnet
    8. N. M. Korobov, N. M. Dobrovolskii, “Kriterii optimalnosti i algoritmy poiska optimalnykh koeffitsientov”, Chebyshevskii sb., 8:4 (2007), 105–128  mathnet
    9. L. P. Dobrovolskaya, N. M. Dobrovolskii, A. S. Simonov, “O pogreshnosti priblizhennogo integrirovaniya po modifitsirovannym setkam”, Chebyshevskii sb., 9:1 (2008), 185–223  mathnet  mathscinet
    10. N. G. Moshchevitin, “Khintchine's singular Diophantine systems and their applications”, Russian Math. Surveys, 65:3 (2010), 433–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. D. M. Ushanov, “Bykovskii's Theorem and a Generalization of Larcher's Theorem”, Math. Notes, 91:5 (2012), 746–750  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    12. L. P. Dobrovolskaya, M. N. Dobrovolskii, N. M. Dobrovolskii, N. N. Dobrovolskii, “Giperbolicheskie dzeta-funktsii setok i reshetok i vychislenie optimalnykh koeffitsientov”, Chebyshevskii sb., 13:4 (2012), 4–107  mathnet
    13. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:373
    Full text:158
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022